# SDR UIEA2025082801147

- Difficulty date: August 28, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 113,098 hours, 18,171 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY EXIT (SEAT 23) WINDOW SHADE DOES NOT STOW PROPERLY( R/R SEAT 23 LH WINDOW SHADE IAW AMM 25-27-01. OPS CHK OK. DMI 237098 CLOSED.  )
